2017
Том 69
№ 7

All Issues

Volume 26, № 1, 1974

Article (Ukrainian)

A boundary value problem with control in the initial function for nonlinear systems of differential equations with a lagging argument

Bensaad Kh., Norkin S. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 3–12

Article (Ukrainian)

Spectral kernel of sturm — Liouville operator with unbounded operator coefficient

Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 13–24

Article (Ukrainian)

Asymptotic behavior of the kernel of the potential of a one-dimensional irreversible random walk

Portenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 25–36

Article (Ukrainian)

The method of normalizing transformations in branching theory for periodic solutions of nonlinear singularly perturbed systems of differential equations

Sabirov T.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 37–50

Article (Ukrainian)

Construction of formal particular solutions of a system of linear differential equations with delayed argument

ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 51–60

Article (Ukrainian)

Oscillations of a plate with concentrated masses, lying on a nonlinear elastic base

Bondarev P. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 61–66

Article (Ukrainian)

On the existence of a heisenberg dynamics

Burban I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 67–70

Article (Ukrainian)

One condition for equivalence of measures specified in a semigroup relative to shifts

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 70–74

Article (Ukrainian)

Filtration under a lowered spillway

Didkovskaya T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 74–77

Article (Ukrainian)

Boundary-value problem of carleman for several unknown functions

Zverovich L. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 78–84

Article (Ukrainian)

On a representation of the solution of the characteristic problem for a linear equation in the form of a continual integral

Kozak P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 84–90

Article (Ukrainian)

Construction of a lyapunov functional for a weakly nonautonomic linear equation in Hilbert space

Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 90–95

Article (Ukrainian)

A generalization of a theorem of agnew and the equivalence of kozhim methods to cesaro methods of summation of series on the set of bounded sequences

Mikhalin G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 95–98

Article (Ukrainian)

Generalized positive definite matrices and their applications

Mishutin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 99–102

Article (Ukrainian)

Some properties of the set of functionals which attain their supremum on the unit sphere

Petunin Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 102–106

Article (Ukrainian)

Representation of functions of an L-basis

Sidenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 106–112

Article (Ukrainian)

An abstract characteristic of matrix operatives

Slipenko A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 112–114

Article (Ukrainian)

Strong solvability of a boundary value problem for an equation of mixed type in a multidimensional domain

Sorokina N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 115–123

Article (Ukrainian)

On the approximation of solutions of Fredholm integral equations of the second kind in the space $L_p$

Khusseyn M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 124–126

Article (Ukrainian)

Two-sided approximations for the eigenvalues and eigenvectors of nonlinear operators

Shportyuk G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 126–135

Article (Ukrainian)

A property of sequences of moments

Yatsun V. A.

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 135–139